Tylenol® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: front
Hover to Zoom
Tylenol® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: left
Hover to Zoom
Tylenol® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg Perspective: top
Hover to Zoom

Tylenol® Extra Strength Acetaminophen Pain Reliever & Fever Reducer Caplets 500mg

24 ctUPC: 0030045044905
Purchase Options
Located in AISLE 7

Product Details

Tylenol® Extra Strength caplets with 500mg of acetaminophen help reduce fever and provide temporary relief of minor aches and pains.* Each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief.* Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps.*

  • Can be used by adults and children 12 years and older

*These statements have not been evaluated by the food and drug administration. This product is not intended to diagnose, treat, cure, or prevent any disease.